# SDR SWIA202054029

- Difficulty date: October 1, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 40,449 hours, 26,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 FLOOR SEAT TRACK FS 349-485 SEGMENT IS CORRODED.  C-CHECK RO 11/12/2020.  REMOVED AND REPLACED RBL 9 FLOOR SEAT TRACK FS 349-485 SEGMENT AND 1 EACH NUTPLATE, IAW CRJ 700 SRM CRJ 700 AMM.
